Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2009-4pp.457-463

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 73, Issue 4 / 2009 | Next article >>
A.A. Lukyanov and V.B. Penkov, "The propagation of shock waves in anisotropic materials," J. Appl. Math. Mech. 73 (4), 457-463 (2009)
Year 2009 Volume 73 Issue 4 Pages 457-463
Title The propagation of shock waves in anisotropic materials
Author(s) A.A. Lukyanov (Lipetsk, Russia, aaluk@mail.ru)
V.B. Penkov (Lipetsk, Russia, viktorp@lipetsk.ru)
Abstract The propagation of shock waves in anisotropic materials (aluminium alloys), the state of which obeys a non-linear relation, which generalizes Grüneisen's equation for isotropic materials, is investigated. The concept of total generalized pressure and the pressure corresponding to the thermodynamic response is proposed. A modification of the anisotropic Hill criterion in the case of non-associated plastic flow, for which the yield surface is independent of the generalized hydrostatic stress, is considered.
Received 5 May 2008
Link to Fulltext http://www.sciencedirect.com/science/journal/00218928
<< Previous article | Volume 73, Issue 4 / 2009 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100